MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10015489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Requested patient demographics however not provided.
 
Event or Problem Description
It was reported that during a cisplatin (172 mg) infusion at an unspecified rate, the device alarmed.Upon further examination a leak was noted at the safety clamp of the primary tubing.It was reported that the chemo leak did not reach the patient skin.There was no report of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of set leaking was confirmed.Visual inspection of the set noted that the silicone segment had a tear near the upper fitment.Examination under magnification noted no crush marks to the upper blue fitment or lower fitment.No other anomalies were noted.Functional and pressure testing confirmed leaking coming out from the silicone tubing near the upper fitment.The root cause of the tear could not be determined.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8448303
Report Number9616066-2019-00809
Device Sequence Number3056643
Product Code FPA
UDI-Device Identifier07613203021050
UDI-Public7613203021050
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Model Number10015489
Device Catalogue Number10015489
Device Lot Number18105808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, THERAPY DATE 3/5/19; 8100,8015, THERAPY DATE (B)(6) 2019